achy leggy's, my legs begin to shake now too

Hi have been sent for ultra sound scan on my leg as they think my blood flow is not fast enough, blood sample taken showed blood was a little to sticky evrn though im on blood thinners.

Getting sent to hospital for more tests and have a full body scan Monday, they are looking for clot formations.

Anyone else heard of this? I was told I may need my meds changed quickly if clots are forming. :-(

5 Replies

oldestnewest
  • Hi there, I am pleased to hear that you are being looked after so well with attention to fine medical detail. I am sure they will change your meds and fine tune, and others on here will have more personal expertise than myself as I only take aspirin currently, Mary F x

  • Hi, I suffer from aching and burning in my legs, but my GP told me it wasn't a circulation problem but a symptom of my peripheral neuropathy. He recommended me to take gabapentin or lyrica.

  • I feel weakness on left leg especially in the lower part. My GP has no clue on what would be causing this. This may be similar to your problem. I'll be interested in what you find out.

    Jean

  • Jean ask for a ultra sound on you leg they can see blood flow for slugish blood, my left leg aches more so and I weaker, I try not use my stick in home as I can sit or lie down. Tiredness is getting a problem at the moment and memory. The doctor thinks it slugish blood, he wants me in the hospital Monday Morning for a full blood count and other tests I will have to juggle my hour round at work again. Work are brilliant I have to move my shifts around to meet appointments.

  • Hi been Hospital today, I had a blocked in my leg my blood thinners had been upped over the weeked.

    Was told if feel weird light headed, dizzy, feel very sick, or my leg swells, or goes hot then I have to go A&E straight away informing 999 that its a moving blood blockage in left leg. That means I get a ambulance with-in minutes, and blues and twos as its life threatening :-(

You may also like...